# SDR SIMA20220921003

- Difficulty date: September 21, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N764JD
- Make and model: Emb EMB110*
- Aircraft serial: 17000302
- Aircraft time: 20,425 hours, 18,112 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: None
- Part number: 10021666
- Condition: None
- Location: Lh Fan
- Component: Fan Air Valve
- Component part number: 10021666
- Stage of operation: UK
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SUPPLEMENTAL CA FOR - SMOKE/ FUMES IN COCKPIT DURING BOARDING. ORIGINALLY IN CABIN. CFR ON SITE. -C/A-TECH SUPPORT WORKSCOPE---REPLACE LH FAN AIR VALVE DUE TO REPEAT ISSUES. RAR #1 ENG FAN AIR VALVE IAW ERJ AMM 36-11-09 REF ITEM 2 THIS NRWC FOR OPS CK
